# SDR IPXA2014042882816

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP LOWER SKIN HAS .600 LONG CRACK. 7.5" FWD OF T/E, AND 67 " OTBD OF INBD EDGE.  REPAIRED IAW EO B757-5750-54214-A.
